Re: Any 1 getting strange lumps on their legs?? by cibolina ..... Mirena, Skyla IUD Forum
Date: 11/6/2008 12:56:04 PM ( 15 years ago ago)
0 of 0 (0%) readers agree with this message. Hide votes What is this?
I did not get these spots, but in the same location I had lots of pain. I have been doing acupuncture, and all of the spots from my head, back, legs, feet that hurt are all on the liver/gall-bladder channel in eastern medicine. Basically, the mirena is a toxin and is injuring our liver/gall-bladders (which are the organs to try to rid toxins) which accounts for a lot of our side effects (bloating, leg/back/abdominal pain, migraines, numbness of limbs) and the liver is so important to hormonal balance, so once it cannot do its job hormones get out of wack and then the toxin if unable to be cleansed can continue on to the kidneys and heart which accounts for so many other side effects we all have. Also, in eastern medicine the liver is the source or anger...which completely makes sense why all of us suffer from severe anger/irritability. I JUST CANNOT BELIEVE THIS THING IS LEGAL AND THAT SOOO MANY DOCTORS ARE COVERING FOR THE MANUFACTURER...HOW CAN THEY NOT USE THEIR HEADS? MY RAGE NOW IS ONLY TOWARDS BAYER-BERLEX AND STUPID DOCTORS...I JUST WISH THERE WAS MORE THAT WE COULD DO TO FIGHT THIS MANUFACTURER...I'm going to try to put a package together to send to the San Francisco Chronical...If a major newspaper can publish enough women's letters perhaps at least the word would get out even if the FDA will do nothing to protect women...This website saved my life...I wish you the best of luck...but whatever you can to cleanse/support your liver/gallbladder will help you immensely...
<< Return to the standard message view
fetched in 0.08 sec, referred by www.curezone.com/forums/fmp.asp?i=1294115